# SDR 20000417AP004

- Difficulty date: February 1, 2000
- Submitted: April 16, 2000
- Operation: Air carrier
- Aircraft: N730FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10386
- Engine: Rroyce DART527
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 17,761 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, F, A

## Discrepancy

PILOT REPORTED NR 1 ENGINE FAILED IN FLIGHT WHILE APPROACH LAS.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY AT LAS.  INITIAL ASSESSMENT BY MAINTENANCE INDICATES AN APPARENT INTERNAL ENGINE FAILURE.  ENGINE GEARS APPEAR TO BE SEIZED UP.  OIL SCREENS CONTAINED METAL CHIPS.  LEFT SIDE ENGINE AND PROPELLER WERE REPLACED.  ENGINE WAS SENT TO AIR NEW ZEALAND FOR REPAIR.  (M)
